# SDR IPXA10560343

- Difficulty date: May 16, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Aileron
- Component: Aileron
- Component part number: 113N710064M
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, RT WING AILERON LWR SURFACE PUNCTURED JUST INBD OF 2ND FROM OTBD STATIC WICK.  RT WING AILERON LWR SURFACE WAS REPLACED IAW SRM 51-70-04 AND SRM 51-60-01-OG.
